MathSciNet Relay Station
MathSciNet bibliographic data
MR1245441 32S30 (13A50 14D25 14L30 17B20 32S55)
Saito, Kyoji On a linear structure of the quotient variety by a finite reflexion group. Publ. Res. Inst. Math. Sci. 29 (1993), no. 4, 535–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement